Medical Questions > Womens Health > Birth Control Forum

birth control side effects in breasts ?

ever since ive been taking birthcontrol...a couple weeks into it,my breasts are feeling very soft and tender..
im a little worried...
help!
Did you find this post helpful?
|

User Profile
replied November 6th, 2008
Extremely eHealthy
Yes, it should go away after the first three months.

Birth control pills can give a lot of side effects that are similar to pregnancy symptoms. If you are ever worried about it, then you can take a pregnancy test to be sure.

If pregnancy is something you are really stressed about and are not quite confident in your pills yet, then be sure to double up with forms of birth control so it takes the stress away. Smile
|
Did you find this post helpful?

replied November 6th, 2008
Experienced User
thank you so much.
i dont think im pregnant..but u know theres always a chance..so i was worried that the reason why my brests were tender was because of that.but i feel a little better knowing that its probably a side effect!
thx!
|
Did you find this post helpful?

replied November 13th, 2008
birth control
i got the same side effect when i stated the pill and i was worried too. dont worry thers no need
|
Did you find this post helpful?
Must Read
Birth control is helpful in preventing pregnancy. Need to know more about birth control? Start here to learn more about popular methods of birth control....
You have many birth control options. Each works differently. What are the choices and what should you consider in order to help you make your decision? ...
Each method of birth control comes with risks to your health. What are the general problems you could encounter?...